# SDR AALA20170512009

- Difficulty date: May 12, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 95,913 hours, 15,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FORWARD CARGO BAY INSIDE CHANNEL AT THE NUTPLATE ATTACHMENT ON STRINGER 25R, BS 654+110, & 654+121.  REPAIRED STRINGER IAW SRM 53-00-03-2R-2.
